# SDR SIMA201010906

- Difficulty date: April 18, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 15,021 hours, 10,962 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 2758 THE CREW REPORTED THAT ON TAKEOFF ROLL RECEIVED A PASSENGER DOOR HANDLE OUT CAUTION MESSAGE.  THE CREW ABORTED THE TAKEOFF AT 80 KNOTS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  THE OUTER DOOR HANDLE DOES NOT LAY FLUSH TO THE DOOR.  MAINTENANCE ADJUSTED THE OUTER HANDLE.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
